# SDR DALA2022012100428

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 8,183 hours, 937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 ON ARRIVAL DORR 1R WAS DIFFICULT TO DISARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR ATTACH FITTING. DOOR ARM/DISARM FUNTION CKS GOOD. (8407256)
